| Model Number |
WA50040A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a noisy image during maintenance involving an olympus rigid video laparoscope.Additionally, during the initial evaluation of the device, multiple horizontal stripes of noise were observed.There was no patient involvement.
Additional Manufacturer Narrative
E1 - initial reporter establishment name: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.